# SDR UHLA2013011700009

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 23,144 hours, 14,421 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE DURING SOME TURBULENCE GOT EICAS "DOOR PAX FWD OPEN".  INDICATORS NORMAL, MESSAGE INTERMITTENT.  INSPECTED L1 DOOR AND CLEARED DOOR HINGE AND MICROSWITCH AND OPS CHECK GOOD IAW AMM 52-11-22.
